


default search action
"The iterative solution of non-linear ordinary differential equations in ..."
H. J. Norton (1964)
- H. J. Norton:
The iterative solution of non-linear ordinary differential equations in Chebyshev series. Comput. J. 7(1): 76-85 (1964)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.